MathSciNet Relay Station
MathSciNet bibliographic data
MR2225443 47A45 (47A20 47A60)
Cassier, Gilles; Suciu, Nicolae Mapping theorems and Harnack ordering for $\rho$-contractions. Indiana Univ. Math. J. 55 (2006), no. 2, 483–523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement